# SDR XCGA20210212001

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N560ES
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5800
- Aircraft time: 5,465 hours, 5,079 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500006
- Part serial: 1480
- Condition: False Indication
- Location: Mlg
- Part time: 5,465 hours, 5,079 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON FINAL APPROACH TO KPIT WHEN THE FLIGHT CREW LOWERED THE LANDING GEAR THE GEAR UNSAFE LIGHT REMAINED ON AND THE RIGHT GEAR GREEN LIGHT DID NOT COME ON. AT THAT TIME, THE FLIGHT CREW ADVISED AIR TRAFFIC CONTROL THAT THEY WOULD NOT CONTINUE THE APPROACH AND REQUESTED VECTORS AWAY FROM THE APPROACH PATH TO WORK ON THE LANDING GEAR ISSUE. THE CREW RECYCLED THE LANDING GEAR 3 TIMES IN AN ATTEMPT TO GET THE RIGHT MAIN GEAR TO LOCK DOWN. THE CREW PERFORMED THE GEAR WILL NOT EXTEND CHECKLIST, INCLUDING ATTEMPTING AN EMERGENCY GEAR EXTENSION USING THE BLOW DOWN BOTTLE. ALL OF THESE MEASURES WERE TO NO AVAIL, THE RIGHT GEAR GREEN LIGHT STILL DID NOT ILLUMINATE. THE FLIGHT CREW THEN PERFORMED A LOW PASS DOWN THE RUNWAY TO HAVE ATC VISUALLY LOOK AT THE LANDING GEAR. THE TOWER WAS ABLE TO REPORT THAT THEY SAW 3 LANDING GEAR, BUT HAD NOW WAY TO DETERMINE IF THE RIGHT GEAR WAS LOCKED DOWN. THE FLIGHT CREW LANDED THE AIRPLANE WITHOUT INCIDENT, AND DISEMBARKED THE PASSENGERS. MAINTENANCE REPLACED THE RIGHT MAIN GEAR ACTUATOR (THE SWITCH THAT ACTIVATES THE INDICATION LIGHTS IS INTEGRAL TO THE ACTUATOR) AND PERFORMED APPROPRIATE OPERATIONAL TESTS.
